# SDR SWIA200312259

- Difficulty date: August 9, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 5,341 hours, 4,112 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER STATUS MESSAGE.  REPLACED SECU NR 1.  OPS CHECKS GOOD IAW CRJ MM 27-61-05.
